# SDR CVGA20230727001

- Difficulty date: July 23, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Beech 400A
- Aircraft serial: RK415
- Aircraft time: 8,935 hours, 7,727 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE FROM COPILOT'S SIDE CABIN TRAY TABLE AREA ALONG WITH EXCESSIVE HEAT FROM COCKPIT ON COPILOT'S SIDE. A/C CIRCUIT BREAKER WAS PULLED BY PREVIOUS CREW AND DEFERRED. COMPRESSOR CB WAS NOT PULLED. FOUND THAT THE WRONG CIRCUIT BREAKER WAS DEACTIVATED DURING THE APPLICATION OF THE AIR CONDITIONING MEL. THE COMPRESSOR CONTROL CIRCUIT BREAKER SHOULD HAVE BEEN DEACTIVATED PER THE MEL, NOT THE A/C CIRCUIT BREAKER. THIS CONFIGURATION WOULD CAUSE THE TEMP CONTROLLER TO HAVE NO POWER, LEAVING THE PROPORTIONER VALVE IN FULL OPEN POSITION AND INTRODUCED HOT UNCONDITIONED AIR INTO THE SYSTEM.
